# SDR CALA2015121494888

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 51,202 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 35R, FRAME 65 - 66 HAS OUT OF ROUND HOLES.  REMOVED DAMAGED STRINGER 35R FROM FRAME 65 - 66.  FABRICATED REPLACEMENT STRINGER.  LOCATED, DRILLED & DEBURRED, INSTALLED & REST ORD SURFACE PRO IAW SRM 51-75-12.
